Sequential estimation in generalized linear models when covariates are subject to errors
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Metrika.
Volume (Year): 73 (2011)
Issue (Month): 1 (January)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=102509
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Orley Ashenfelter & Alan Krueger, 1992.
"Estimates of the Economic Return to Schooling from a New Sample of Twins,"
683, Princeton University, Department of Economics, Industrial Relations Section..
- Ashenfelter, Orley & Krueger, Alan B, 1994. "Estimates of the Economic Returns to Schooling from a New Sample of Twins," American Economic Review, American Economic Association, vol. 84(5), pages 1157-73, December.
- Alan Krueger & Orley Ashenfelter, 1992. "Estimates of the Economic Return to Schooling from a New Sample of Twins," NBER Working Papers 4143, National Bureau of Economic Research, Inc.
- Douglas Jones & Zhiying Jin, 1994. "Optimal sequential designs for on-line item estimation," Psychometrika, Springer, vol. 59(1), pages 59-75, March.
- Li, Tong & Hsiao, Cheng, 2004. "Robust estimation of generalized linear models with measurement errors," Journal of Econometrics, Elsevier, vol. 118(1-2), pages 51-65.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.